Követés
José F. Cariñena
José F. Cariñena
Emeritus Professor of Theoretical Physics
E-mail megerősítve itt: unizar.es
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the multisymplectic formalism for first order field theories
JF Carinena, M Crampin, LA Ibort
Differential geometry and its Applications 1 (4), 345-374, 1991
2521991
A non-linear oscillator with quasi-harmonic behaviour: two-and n-dimensional oscillators
JF Cariñena, MF Rañada, M Santander, M Senthilvelan
Nonlinearity 17, 1941, 2004
1272004
Derivations of differential forms along the tangent bundle projection
E Martinez, JF Cariņena, W Sarlet
Differential Geometry and its Applications 2 (1), 17-43, 1992
1261992
Lie-Scheffers systems: a geometric approach
JF Cariņena, J Grabowski, G Marmo
Bibliopolis, 2000
1252000
Lagrangian formalism for nonlinear second-order Riccati systems: one-dimensional integrability and two-dimensional superintegrability
JF Carinena, MF Ranada, M Santander
Journal of mathematical physics 46 (6), 062703, 2005
1212005
Central potentials on spaces of constant curvature: The Kepler problem on the two-dimensional sphere and the hyperbolic plane
JF Cariñena, MF Rañada, M Santander
Journal of Mathematical Physics 46 (5), 052702, 2005
1192005
A quantum exactly solvable non-linear oscillator with quasi-harmonic behaviour
JF Cariñena, MF Ranada, M Santander
Annals of Physics 322 (2), 434-459, 2007
1182007
The transfer matrix: a geometrical perspective
LL Sánchez-Soto, JJ Monzón, AG Barriuso, JF Cariñena
Physics Reports, 2011
1122011
Geometry from dynamics, classical and quantum
JF Cariñena, A Ibort, G Marmo, G Morandi
Springer Netherlands, 2015
1112015
A quantum exactly solvable nonlinear oscillator related to the isotonic oscillator
JF Carinena, AM Perelomov, MF Ranada, M Santander
Journal of Physics A: Mathematical and Theoretical 41 (8), 085301, 2008
1092008
Quantum bi-Hamiltonian systems
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610011, 2006
106*2006
Geometric Hamilton-Jacobi theory
JF Cariñena, X Gracia, G Marmo, E Martínez, M Munoz-Lecanda, ...
Arxiv preprint math-ph/0604063, 2006
1052006
Superposition rules, Lie theorem and partial differential equations
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610013, 2006
1002006
One-dimensional model of a quantum nonlinear harmonic oscillator*
JF Carinena, MF Ranada, M Santander
Reports on Mathematical Physics 54 (2), 285-293, 2004
1002004
Theory of singular Lagrangians
JF Carińena
Fortschritte der Physik/Progress of Physics 38 (9), 641-679, 1990
921990
Riccati equation, factorization method and shape invariance
JF Cariñena, A Ramos
Arxiv preprint math-ph/9910020, 1999
901999
Lie systems: theory, generalisations, and applications
JF Cariñena, J De Lucas
arXiv preprint arXiv:1103.4166, 2011
892011
Group theoretical approach to the intertwined Hamiltonians
JF Carinena, A Ramos
Annals of Physics 292 (1), 42-66, 2001
862001
Lagrangian systems with constraints: a geometric approach to the method of Lagrange multipliers
JF Carinena, MF Ranada
Journal of Physics A: Mathematical and General 26, 1335, 1993
851993
Relativistic quantum kinematics in the Moyal representation
JF Carinena, JM Garcia-Bondia, JC Varilly
Journal of Physics A: Mathematical and General 23, 901, 1990
851990
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20